IJPAM: Volume 51, No. 3 (2009)

ON ANTI FUZZY BI-IDEALS IN RINGS

Sanjib Kumar Datta25, School Road, Kalianibash, Barrackpore, P.O.: Nonachandanpukur, Dist.: 24 Parganas (North), P.S.: Titagarh, PIN Code: 743102, West Bengal, INDIA
Department of Mathematics
University of North Bengal
Raja Rammohunpur, District Darjeeling
PIN Code 734013, West Bengal, INDIA
e-mail: [email protected]


Abstract.The purpose of this paper is to introduce the concept of anti fuzzy bi-ideals in rings and to study some of their properties.

Received: October 25, 2008

AMS Subject Classification: 20M12, 03F55, 08A72

Key Words and Phrases: bi-ideal, fuzzy bi-ideal, anti fuzzy bi-ideal, fuzzy magnified translation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 3